# SDR AALA20070253

- Difficulty date: February 3, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202365001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - WALL MOUNTED EMERGENCY LIGHT AT LEFT AFT GALLEY BROKEN.  REPLACED EMERGENCY LIGHT ASSEMBLY FOR WALL MOUNTED LIGHT AT LEFT AFT GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
